Get the things you need in as soon as 1 hour.

Order everything from groceries to household essentials for delivery to your door.

universal product cart

CVS Health

CVS Health Ibuprofen Pm Pain Reliever Coated Caplets

Ibuprofen and diphenhydramine citrate tablets, 200 mg/38 mg. Pain reliever (NSAID). Nighttime sleep-aid. CVS Health pharmacist recommended. 180 coated caplets (capsule shaped tablets). Compare to the …

Ingredients

Active Ingredients (in each Caplet): Diphenhydramine Citrate (38 mg), Ibuprofen (200 mg) (NSAID) (Nonsteroidal Anti-Inflammatory Drug). Inactive Ingredients: Colloidal Silicon Dioxide, Croscarmellose …